# SDR SIMA200829404

- Difficulty date: October 18, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N703MR
- Make and model: Emb EMB-135LR
- Aircraft serial: 145173
- Aircraft time: 19,504 hours, 17,600 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 9802 CREW REPORTED AFTER TAKEOFF LANDING GEAR HANDLE UP, YELLOW IN TRANSIT LIGHTS FOLLOWED BY LANDING GEAR LEVER DISAGREEMENT.  CREW UNABLE TO RETRACT GEAR.  AIRCRAFT RETURN FOR LANDING CREW REPORTED GEAR IN DOWN POSITION 3 GREEN.  AIRCRAFT REMOVED FROM SERVICE.  C/W GEAR EXTENSION AND RETRACTION NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
